Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I am getting breathless very often inspite of the inhalers

Hi.. I am an asthmatic and i am on asthalin inhalers. Recently asthalin inhalers are not helping in controlling by symptoms. I am getting breathless very often inspite of the inhalers. Please suggest what has to be done..
Asked On : Sat, 9 Jan 2010
Answers:  5 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Asthalin is a not that very useful in preventing an episode of asthma..  It is more of helpful in symptomatic reduction of the spell... You may need few other medical treatment that could help in preventing an episode.. Contact your doctor for the details.. Apart from these you can also help yourself from reducing the exposure to allergen and very cold environment.. All the best..

Answered: Sat, 9 Jan 2010
  User's Response
Hi.. Asthma is a chronic condition that has aggravation and remissions. There are many medical treatments available.
Answered: Mon, 18 Jan 2010
  User's Response

The medical treatment include asthalin inhalers, ipratropium inhalers, steroid inhalers, deriphyllind tablets.
Answered: Mon, 18 Jan 2010
  User's Response

Asthalin inhalers are given only to arrest an episode of asthma and does not have a role in prevention of the asthmatic attack.
Answered: Mon, 18 Jan 2010
  User's Response

I would suggest you to take preventive measures to prevent the attacks by means like preventing exposure to cold climate, dust, allergens and so on. There are medication too that can prevent the asthmatic episodes. You can consult your doctor for those medications.
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor